Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Uniformization of symmetric Riemann surfaces by Schottky groups


Author: Robert J. Sibner
Journal: Trans. Amer. Math. Soc. 116 (1965), 79-85
MSC: Primary 30.45; Secondary 14.20
DOI: https://doi.org/10.1090/S0002-9947-1965-0188431-2
MathSciNet review: 0188431
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. V. Ahlfors, and L. Bers, Riemann's mapping theorem for variable metrics, Ann. of Math. (2) 72 (1960), 385-404. MR 0115006 (22:5813)
  • [2] L. V. Ahlfors and L. Sario, Riemann surfaces, Princeton Univ. Press, Princeton, N. J., 1960. MR 0114911 (22:5729)
  • [3] L. Bers, Uniformization by Beltrami equations, Comm. Pure Appl. Math. 14 (1961), 215-228. MR 0132175 (24:A2022)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.45, 14.20

Retrieve articles in all journals with MSC: 30.45, 14.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0188431-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society